# SDR AALA20090331TUL04

- Difficulty date: March 26, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 29,629 hours, 12,034 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RIGHT TRUNNION FITTING HAS CORROSION IN CHAMBER AFTER SECOND OVERSIZING.  REPAIRED PER ECO J1042AB AND EA B737-53-00587.
